# SDR ASAA2019011927866

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,955 hours, 11,996 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Tank Unit
- Part number: 202000311
- Condition: Out Of Limits
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. FOLLOW-UP TO REPORTS OF FUEL IMBALANCE, TECH SERVICE REQUESTS L/H TANK AND COMPENSATOR UNITS TEST. GROUNDED - YES. FOUND 4 TANK UNITS OUT OF LIMITS - F2L, F3L, F6L, F8L. REMOVED AND REPLACED F3L, F6L, AND F8L PER AMM 28-41-21/401. REMOVED AND REPLACED FUEL PROBE TANK UNIT F2L IAW AMM 28-41-21/401. PERFORMED FQIS SYSTEM TEST REF AMM 28-41-00-730-801 OPS CK GOOD. LEAK CK GOOD REF AMM 28-11-00.
